# SDR CA980424008

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: HG1057AA07
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO CRUISE, ENGINE INDICATING AND CREW ALERTING SYS MESSAGE, SEE PROG 2/2, LOW FUEL REACHED CRUISING ALT AND COMPLETED QUICK REF HANDBOOK PROCEDURE.  DRAINED CENTER TANK, CONFIG LIGHTS ON.   NO FUEL LEAK.  REPLACED FUEL PROCESSOR.
